Alert archive / California / Gale Warnings in 2018

Gale Warning 11, NWS San Francisco Bay Area, CA

June 11, 2018

NWS San Francisco Bay Area, CA issued this gale warning at Jun 11, 2018, 3:04 AM PDT. It took effect at Jun 11, 2018, 1:00 PM PDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 11, 2018, 3:04 AM PDT (10:04 UTC)
In effect from
Jun 11, 2018, 1:00 PM PDT
Expired
Jun 12, 2018, 12:00 AM PDT
In force
11 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

302 
WHUS76 KMTR 111004
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco Bay Area
304 AM PDT Mon Jun 11 2018

PZZ565-111815-
/O.EXP.KMTR.GL.W.0010.000000T0000Z-180611T1000Z/
/O.EXT.KMTR.SC.Y.0103.000000T0000Z-180611T2000Z/
/O.NEW.KMTR.GL.W.0011.180611T2000Z-180612T0700Z/
Point Pinos To Point Piedras Blancas To 10 nm-
304 AM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT
PDT TONIGHT...

The National Weather Service in San Francisco has issued a Gale
Warning, which is in effect from 1 PM this afternoon to midnight
PDT tonight.

* WINDS...Northwest 20 to 30 kt with gusts up to 40 kt.

* SEAS...6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ570-111815-
/O.EXP.KMTR.SC.Y.0103.000000T0000Z-180611T1000Z/
/O.EXT.KMTR.SC.Y.0107.180611T1004Z-180612T1600Z/
Point Arena To Point Reyes 10 To 60 nm Offshore-
304 AM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT TUESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ575-111815-
/O.EXP.KMTR.SC.Y.0103.000000T0000Z-180611T1000Z/
/O.EXT.KMTR.SC.Y.0108.180611T1004Z-180612T1600Z/
Pigeon Point to Point Pinos 10 To 60 nm Offshore-
304 AM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT TUESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ530-111815-
/O.EXP.KMTR.SC.Y.0106.000000T0000Z-180611T1000Z/
/O.CON.KMTR.SC.Y.0107.180611T1900Z-180612T0400Z/
San Pablo Bay Suisun Bay The West Delta and San Francisco Bay
North of the Bay Bridge-
304 AM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING...

* WINDS...Southwest 15 to 25 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ531-111815-
/O.EXP.KMTR.SC.Y.0106.000000T0000Z-180611T1000Z/
/O.CON.KMTR.SC.Y.0107.180611T1900Z-180612T0400Z/
San Francisco Bay South of the Bay Bridge-
304 AM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING...

* WINDS...West 15 to 25 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ535-111815-
/O.EXP.KMTR.SC.Y.0106.000000T0000Z-180611T1000Z/
/O.CON.KMTR.SC.Y.0107.180611T1900Z-180612T0400Z/
Monterey Bay-
304 AM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING...

* WINDS...West 15 to 25 kt with gusts up to 30 kt.

* SEAS...4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ571-111815-
/O.CON.KMTR.SC.Y.0103.000000T0000Z-180612T1600Z/
Point Reyes to Pigeon Point 10 To 60 nm Offshore-
304 AM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...7 to 9 feet.

$$

PZZ576-111815-
/O.CON.KMTR.SC.Y.0091.000000T0000Z-180612T1600Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
304 AM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 35 kt.

* SEAS...6 to 8 feet.

PRECAUTION...SMALL CRAFT ADVISORY HAS EXPIRED...ARY/PREPAREDNESS 
ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ540-111815-
/O.CON.KMTR.SC.Y.0105.000000T0000Z-180612T1600Z/
Point Arena To Point Reyes To 10 nm-
304 AM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...7 to 9 feet.

PRECAUTION...SMALL CRAFT ADVISORY HAS EXPIRED...ARY/PREPAREDNESS 
ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ545-111815-
/O.CON.KMTR.SC.Y.0105.000000T0000Z-180612T1600Z/
Point Reyes To Pigeon Point To 10 nm-
304 AM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ560-111815-
/O.CON.KMTR.SC.Y.0103.000000T0000Z-180612T0400Z/
Pigeon Point to Point Pinos To 10 nm-
304 AM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...Northwest 15 to 25 kt with gusts up to 35 kt.

* SEAS...6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
3 follow-up statements
048 
WHUS76 KMTR 111545
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco Bay Area
845 AM PDT Mon Jun 11 2018

PZZ565-112345-
/O.CON.KMTR.SC.Y.0103.000000T0000Z-180611T2000Z/
/O.CON.KMTR.GL.W.0011.180611T2000Z-180612T0700Z/
Point Pinos To Point Piedras Blancas To 10 nm-
845 AM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
MIDNIGHT PDT TONIGHT...

* WINDS...Northwest 20 to 30 kt with gusts up to 40 kt.

* SEAS...6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ570-112345-
/O.CON.KMTR.SC.Y.0107.000000T0000Z-180612T1600Z/
Point Arena To Point Reyes 10 To 60 nm Offshore-
845 AM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...Around 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ571-112345-
/O.CON.KMTR.SC.Y.0103.000000T0000Z-180612T1600Z/
Point Reyes to Pigeon Point 10 To 60 nm Offshore-
845 AM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...7 to 9 feet.

$$

PZZ575-112345-
/O.CON.KMTR.SC.Y.0108.000000T0000Z-180612T1600Z/
Pigeon Point to Point Pinos 10 To 60 nm Offshore-
845 AM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ576-112345-
/O.CON.KMTR.SC.Y.0091.000000T0000Z-180612T1600Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
845 AM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...Northwest 20 to 25 kt with gusts up to 35 kt.

* SEAS...6 to 8 feet.

$$

PZZ540-112345-
/O.CON.KMTR.SC.Y.0105.000000T0000Z-180612T1600Z/
Point Arena To Point Reyes To 10 nm-
845 AM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...7 to 9 feet.

$$

PZZ545-112345-
/O.CON.KMTR.SC.Y.0105.000000T0000Z-180612T1600Z/
Point Reyes To Pigeon Point To 10 nm-
845 AM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ560-112345-
/O.CON.KMTR.SC.Y.0103.000000T0000Z-180612T0400Z/
Pigeon Point to Point Pinos To 10 nm-
845 AM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...Northwest 15 to 25 kt with gusts up to 35 kt.

* SEAS...6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ530-112345-
/O.CON.KMTR.SC.Y.0107.180611T1900Z-180612T0400Z/
San Pablo Bay Suisun Bay The West Delta and San Francisco Bay
North of the Bay Bridge-
845 AM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING...

* WINDS...West 10 to 15 kt with gusts up to 25 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ531-112345-
/O.CON.KMTR.SC.Y.0107.180611T1900Z-180612T0400Z/
San Francisco Bay South of the Bay Bridge-
845 AM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING...

* WINDS...West 10 to 20 kt with gusts up to 25 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ535-112345-
/O.CON.KMTR.SC.Y.0107.180611T1900Z-180612T0400Z/
Monterey Bay-
845 AM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING...

* WINDS...West 15 to 25 kt with gusts up to 30 kt.

* SEAS...4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
083 
WHUS76 KMTR 112120
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco Bay Area
220 PM PDT Mon Jun 11 2018

PZZ565-120530-
/O.CON.KMTR.GL.W.0011.000000T0000Z-180612T0700Z/
/O.NEW.KMTR.SC.Y.0109.180612T0700Z-180612T2200Z/
/O.NEW.KMTR.GL.A.0007.180612T2200Z-180613T1000Z/
Point Pinos To Point Piedras Blancas To 10 nm-
220 PM PDT Mon Jun 11 2018

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
PDT TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT...

The National Weather Service in San Francisco has issued a Small
Craft Advisory, which is in effect from midnight tonight to 3 PM
PDT Tuesday. A Gale Watch has also been issued. This Gale Watch
is in effect from Tuesday afternoon through late Tuesday night.

* WINDS...Northwest 20 to 30 kt with gusts up to 40 kt.

* SEAS...6 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ545-120530-
/O.EXT.KMTR.SC.Y.0105.000000T0000Z-180612T1000Z/
/O.NEW.KMTR.SC.Y.0109.180612T2000Z-180613T1000Z/
Point Reyes To Pigeon Point To 10 nm-
220 PM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 3 AM PDT
WEDNESDAY...

The National Weather Service in San Francisco has issued a Small
Craft Advisory, which is in effect from 1 PM Tuesday to 3 AM PDT
Wednesday.

* WINDS...Northwest 15 to 25 kt with gusts up to 35 kt.

* SEAS...8 to 10 feet.

$$

PZZ560-120530-
/O.EXT.KMTR.SC.Y.0103.000000T0000Z-180612T1000Z/
/O.NEW.KMTR.SC.Y.0109.180612T2000Z-180613T1000Z/
Pigeon Point to Point Pinos To 10 nm-
220 PM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 3 AM PDT
WEDNESDAY...

The National Weather Service in San Francisco has issued a Small
Craft Advisory, which is in effect from 1 PM Tuesday to 3 AM PDT
Wednesday.

* WINDS...Northwest 15 to 25 kt with gusts up to 35 kt.

* SEAS...6 to 11 feet.

$$

PZZ570-120530-
/O.EXT.KMTR.SC.Y.0107.000000T0000Z-180613T1000Z/
Point Arena To Point Reyes 10 To 60 nm Offshore-
220 PM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS...Northwest 20 to 30 kt with gusts up to 40 kt.

* SEAS...9 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ571-120530-
/O.EXT.KMTR.SC.Y.0103.000000T0000Z-180613T1000Z/
Point Reyes to Pigeon Point 10 To 60 nm Offshore-
220 PM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS...Northwest 20 to 30 kt with gusts up to 40 kt.

* SEAS...8 to 11 feet.

$$

PZZ575-120530-
/O.EXT.KMTR.SC.Y.0108.000000T0000Z-180613T1000Z/
Pigeon Point to Point Pinos 10 To 60 nm Offshore-
220 PM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 35 kt.

* SEAS...8 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ576-120530-
/O.EXT.KMTR.SC.Y.0091.000000T0000Z-180613T1000Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
220 PM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS...Northwest 20 to 25 kt with gusts up to 35 kt.

* SEAS...8 to 11 feet.

$$

PZZ540-120530-
/O.EXT.KMTR.SC.Y.0105.000000T0000Z-180613T1000Z/
Point Arena To Point Reyes To 10 nm-
220 PM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WINDS...Northwest 20 to 30 kt with gusts up to 40 kt.

* SEAS...7 to 11 feet.

$$

PZZ530-120400-
/O.CON.KMTR.SC.Y.0107.000000T0000Z-180612T0400Z/
San Pablo Bay Suisun Bay The West Delta and San Francisco Bay
North of the Bay Bridge-
220 PM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...West 15 to 20 kt with gusts up to 30 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ531-120400-
/O.CON.KMTR.SC.Y.0107.000000T0000Z-180612T0400Z/
San Francisco Bay South of the Bay Bridge-
220 PM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...West 15 to 20 kt with gusts up to 25 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ535-120400-
/O.CON.KMTR.SC.Y.0107.000000T0000Z-180612T0400Z/
Monterey Bay-
220 PM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...West 10 to 20 kt with gusts up to 30 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
460 
WHUS76 KMTR 120345
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco Bay Area
845 PM PDT Mon Jun 11 2018

PZZ530-120445-
/O.EXP.KMTR.SC.Y.0107.000000T0000Z-180612T0400Z/
San Pablo Bay Suisun Bay The West Delta and San Francisco Bay
North of the Bay Bridge-
845 PM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

WINDS HAVE FALLEN BELOW SMALL CRAFT CRITERIA.

$$

PZZ531-120445-
/O.EXP.KMTR.SC.Y.0107.000000T0000Z-180612T0400Z/
San Francisco Bay South of the Bay Bridge-
845 PM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

WINDS HAVE FALLEN BELOW SMALL CRAFT CRITERIA.

$$

PZZ535-120445-
/O.EXP.KMTR.SC.Y.0107.000000T0000Z-180612T0400Z/
Monterey Bay-
845 PM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

WINDS HAVE FALLEN BELOW SMALL CRAFT CRITERIA.

$$

PZZ565-121145-
/O.CON.KMTR.GL.W.0011.000000T0000Z-180612T0700Z/
/O.CON.KMTR.SC.Y.0109.180612T0700Z-180612T2200Z/
/O.CON.KMTR.GL.A.0007.180612T2200Z-180613T1000Z/
Point Pinos To Point Piedras Blancas To 10 nm-
845 PM PDT Mon Jun 11 2018

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 3 PM PDT TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
LATE TUESDAY NIGHT...

* WINDS...Northwest 20 to 30 kt with gusts up to 35 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ545-121145-
/O.CON.KMTR.SC.Y.0105.000000T0000Z-180612T1000Z/
/O.CON.KMTR.SC.Y.0109.180612T2000Z-180613T1000Z/
Point Reyes To Pigeon Point To 10 nm-
845 PM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TUESDAY TO
3 AM PDT WEDNESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 35 kt.

* SEAS...8 to 10 feet.

$$

PZZ560-121145-
/O.CON.KMTR.SC.Y.0103.000000T0000Z-180612T1000Z/
/O.CON.KMTR.SC.Y.0109.180612T2000Z-180613T1000Z/
Pigeon Point to Point Pinos To 10 nm-
845 PM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TUESDAY TO
3 AM PDT WEDNESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 35 kt.

* SEAS...7 to 9 feet.

$$

PZZ570-121145-
/O.CON.KMTR.SC.Y.0107.000000T0000Z-180613T1000Z/
Point Arena To Point Reyes 10 To 60 nm Offshore-
845 PM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WINDS...Northwest 20 to 30 kt with gusts up to 40 kt.

* SEAS...9 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ571-121145-
/O.CON.KMTR.SC.Y.0103.000000T0000Z-180613T1000Z/
Point Reyes to Pigeon Point 10 To 60 nm Offshore-
845 PM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WINDS...Northwest 20 to 30 kt with gusts up to 40 kt.

* SEAS...8 to 11 feet.

$$

PZZ575-121145-
/O.CON.KMTR.SC.Y.0108.000000T0000Z-180613T1000Z/
Pigeon Point to Point Pinos 10 To 60 nm Offshore-
845 PM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 35 kt.

* SEAS...8 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ576-121145-
/O.CON.KMTR.SC.Y.0091.000000T0000Z-180613T1000Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
845 PM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WINDS...Northwest 20 to 25 kt with gusts up to 35 kt.

* SEAS...8 to 10 feet.

$$

PZZ540-121145-
/O.CON.KMTR.SC.Y.0105.000000T0000Z-180613T1000Z/
Point Arena To Point Reyes To 10 nm-
845 PM PDT Mon Jun 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WINDS...Northwest 20 to 30 kt with gusts up to 40 kt.

* SEAS...7 to 11 feet.

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at Jun 10, 10:34 PM PDT, 4 hours 30 minutes earlier.

Area forecast discussion, Jun 10, 10:34 PM PDT, 4 hours 30 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
1034 PM PDT Sun Jun 10 2018

.SYNOPSIS...A warming trend is forecast for Monday and Tuesday,
especially for inland areas, as upper level high pressure builds
over California. Cooling then looks to return near the coast on
Wednesday and spread across the area Thursday and Friday. Dry
conditions will prevail throughout the forecast period.

&&

.DISCUSSION...As of 8:50 PM PDT Sunday...Although not quite as
windy as Saturday, Sunday was another breezy day across our
region. Wind gusts in excess of 30 mph were common and several
locations gusted over 40 mph. San Francisco Airport was once again
one of the windiest spots with a peak wind speed of 46 mph early
this evening. Today was a slightly warmer day than yesterday
across most of our region, except coastal areas which were near
persistence.

An upper ridge currently centered over the Southern Plains is
forecast to build westward across the Desert Southwest and
California tomorrow and Tuesday. This will result in a robust
warming trend across our inland areas over the next two days.
Persistent onshore flow will mean much less warming in coastal
areas. Winds over the next few days are expected to be quite a bit
lighter compared to what has occurred over the weekend. Most
locations will have light winds on Monday and Tuesday, although
locally moderate afternoon and evening seabreeze winds are
expected near the coast and through gaps in the coastal terrain.

Tuesday is expected to be the warmest day of the week. By
Wednesday an upper trough is forecast to settle into the Pacific
Northwest and the ridge will weaken over California. Most cooling
on Wednesday will occur near the coast and bays, as well as in the
coastal valleys. The inland valleys and hills will remain warm on
Wednesday. Also, expect a shallow marine layer to develop along
the coast over the next few days and then begin to deepen and
advance inland on Wednesday and Thursday. The cooling tend will
develop well inland by Thursday and Friday. Longer range models
indicate slight warming next weekend, although temperatures will
likely remain near normal.

&&

.AVIATION...As of 10:34 PM PDT Sunday...for 06Z TAFs. Satellite
imagery continues to show mainly clear skies. VFR conditions are
expected to prevail tonight and tomorrow for most sites. Slight
chance of low cloud development along the Monterey Peninsula.
Winds have begun to diminish this evening and will continue to
ease overnight. Breezy onshore winds will return by tomorrow
afternoon, though not to the extent we saw today and yesterday.
Overall confidence moderate.

Vicinity of KSFO...VFR. Winds have begun to ease this evening,
but will continue to gust to 20-25 kt for the next few hours
before diminishing overnight. Onshore winds will increase again
tomorrow afternoon, but gusts are not expected to be as high as
over the past few days.

SFO Bridge Approach...Similar to KSFO.

Monterey Bay Terminals...VFR conditions are expected to prevail
aside from potential low clouds developing along the immediate
coast around KMRY late tonight. Winds will continue to ease
overnight before westerly winds increase again tomorrow afternoon
to around 10 to 15 kt.

&&

.MARINE...As of 8:31 PM PDT Sunday...Gusty northwest winds will
continue across the coastal waters this evening and gradually
subside in the overnight hours. Winds will increase once again
throughout the day tomorrow and will remain brisk through most of
the coming week. Moderate to locally strong winds will result in
steep wind waves creating hazardous sea conditions, especially for
smaller vessels. Expect a mixed moderate period northwest and
long period southerly swell starting tonight.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tngt...SCA...Pigeon Pt to Pt Pinos 0-10 nm
             SCA...SF Bay until 3 AM
             SCA...Mry Bay until 3 AM
             SCA...Pt Arena to Pigeon Pt 10-60 nm until 3 AM
             SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm until 3 AM
             SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm from 3 AM
             GLW...Pt Pinos to Pt Piedras Blancas 0-10 nm until 3 AM
             SCA...Pt Arena to Pt Reyes 0-10 nm
             SCA...Pt Reyes to Pigeon Pt 0-10 nm

&&

PUBLIC FORECAST: Dykema
AVIATION: AS
MARINE: AS

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:26 AM PDTBeach Hazards StatementMTRMarin, Santa Cruz, Sonoma13 hr
Jun 11, 2:20 PM PDTGale WatchMTR13 hr
Jun 11, 2:20 PM PDTSmall Craft AdvisoryMTR5 days

Nearby

Gale Warnings in California, 2018Every gale warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.